By Topic

On the analysis of optical fibers described in terms of Chebyshev polynomials

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Kowalski, A. ; Inst. of Telecommun., Warsaw Tech. Univ., Nowowiejska, Poland

An analysis is made of an optical fiber whose arbitrary refraction function is expressed in terms of the Chebyshev polynomials. The method of separation of variables is used for solving the corresponding wave equation. As the general solution of this equation, the series with undetermined coefficients and the same kind of Chebyshev polynomials is obtained. These undetermined coefficients are calculated on the basis of the corresponding coefficients of the assumed refraction function. It is shown that the proposed analysis algorithm is accurate, fast convergent, and reliable from the standpoint of numerical calculations. The validity of the presented approach and analysis algorithm has been confirmed by a numerical experiment

Published in:

Lightwave Technology, Journal of  (Volume:8 ,  Issue: 2 )